# SDR AALA20100222TUL10

- Difficulty date: February 22, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 57,031 hours, 29,260 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION OF RIGHT NUMBER 5 SLAT REVEALED CRACK IN LEADING EDGE SLAT RIB AT 2ND MOST OUTBOARD SLAT RIB BRACKET AT LUG.  REPLACED DAMAGED 2ND MOST OUTBOARD RIB ON SLAT IN ACCORDANCE WITH SRM 57-50-13.
